# SDR DLL16950128

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Modified
- Location: Lt Ws 293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EO 7-59089 IN COMPLIANCE OF VA 31733AT LEFT WING RIB CAP AT IWS 293, BOTTOM HOLE ON VERTICAL FLANGE CANNOT BE REAMED OR COLD WORKED, DUE TO INTERFERENCE FROM RIB CAP.  CUT RIB CAP FOR TOOL CLEARANCE AND REPAIR PER SRM 57-12-00 PG805.
